# SDR CALA2023051901583

- Difficulty date: May 18, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 77,924 hours, 27,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Sta 540
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION BELOW CABIN FLOOR AT CENTER TANK STA 540 AT RBL 6 SHEAR TIE CRACKED REF AAR N/R 9672337 REMOVED AND REPLACED SHEAR TIE FITTING AT STA 540N RBL6 REF B737 SRM 51-40-02-0G-0 AND DWG 111A2000 REMVOED EWIZ PROTECTION REF B 737 AMM 20-60-07-913 AND SRM 51-40-02-0G-0.
